# SDR CALA2017070202085

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 49,076 hours, 19,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT ROWS 19,20 AND 21CBA. REMOVED AND REPLACED FUSES AT POWER AT ROW 20CBA PER AMM 33-51-06-960-804. OPS CHECK GOOD.
